Home
Log in / Sign Up
    Private Messages   Advanced Search   Rules   New User Guide   FAQ   Advertise   Contact Us  
Forum -> Health & Wellness -> Healthy Lifestyle/ Weight Loss/ Exercise
Started ozempic today
Previous  1  2  3  Next



Post new topic   Reply to topic View latest: 24h 48h 72h

amother
Stone


 

Post Wed, Mar 20 2024, 6:57 am
I’m taking monjouro. (Taking for sugar issues and weight loss for those judging!!)
And for the first time in my adult life I feel full after normal amounts of food. I used to go to Sheva brachos eat all the courses and come home still feeling hungry. Now if I eat that I feel stuffed….
I am losing pretty slowly about 1/2-1 pound per week.
I hope to go to the doctor soon to go up in dose.
I had tried trulicity before this and it didn’t help for sugar or losing weight but made me very nauseous and I threw up a few random times
Back to top

mfb




 
 
    
 

Post Wed, Mar 20 2024, 6:59 am
amother Catmint wrote:
This is mind blowing to me. I honestly cannot believe women subject themselves to these side effects to lose weight. You deserve better! Unless you are diabetic and need it to save your life, why would you do this??? It’s absurd. And yes I’m being judge-mental. .

Before anything are you overweight and by how much? How long have you struggled??
Back to top

amother
OP


 

Post Wed, Mar 20 2024, 9:59 am
amother Catmint wrote:
This is mind blowing to me. I honestly cannot believe women subject themselves to these side effects to lose weight. You deserve better! Unless you are diabetic and need it to save your life, why would you do this??? It’s absurd. And yes I’m being judge-mental. .


I have been steadily gaining for almost 6 years now. I used to be between 110-120 and now 150-160. I have been trying to lose for years. My doctor who I really trust told me that it’s very safe, people are really losing and I just felt like I had to try it. My goal is 3 months on it to see what happens. I’ve literally tried everything. With this medicine you still have to work hard at it, it just helps. Also, if the side effects are unbearable I would most definitely stop.
Back to top

amother
Amaranthus


 

Post Wed, Mar 20 2024, 10:02 am
amother OP wrote:
Thank you so much for that clarification!
What do you do that you prescribe?
When do people typically start losing weight?


I’m not a provider, but I put the prescriptions into the system, deal with insurance when needed, and teach patients how to use the injections
Regarding when people lose weight, it’s a difficult question since everyone is different and reacts differently. Some people do well in the first month, and some people take a little longer.
Back to top

amother
Whitesmoke


 

Post Wed, Mar 20 2024, 10:16 am
amother OP wrote:
I have been steadily gaining for almost 6 years now. I used to be between 110-120 and now 150-160. I have been trying to lose for years. My doctor who I really trust told me that it’s very safe, people are really losing and I just felt like I had to try it. My goal is 3 months on it to see what happens. I’ve literally tried everything. With this medicine you still have to work hard at it, it just helps. Also, if the side effects are unbearable I would most definitely stop.


Don’t want to hijack the thread but I’m curious I thought you have to be a certain amount overweight to use this. Can you do this if you only need to lose 20 pounds?
Back to top

amother
Goldenrod


 

Post Wed, Mar 20 2024, 10:17 am
I take mounjaro. Sometimes the side effects can be awful, especially the first few days you go up in dose, My Dr. gave me meds for the side effects, which I take on as-need basis. One for naseua ,one for heartburn(sulfur burps), and one for diarrhea.

For those who ask why I put myself through this, it's because I want to lose weight. My extra weight impacts my life in a negative way. As I get older and closer to menopause, its harder and hard to take the weight off. The shots and side effects are no fun, but neither is being overweight.
Back to top

amother
Copper


 

Post Wed, Mar 20 2024, 10:19 am
amother Dandelion wrote:
Congratulations!

May Hashem help you through the side effects and may you feel better very soon!

Please continue to update. I am G-d willing starting ozempic or a similar injectable after my current pregnancy IYH and am so excited. I hope to learn a lot from you!


I wish I could say the same, that I'm starting Ozempic. I've dieted most of my adult life, I'm currently on meds for high blood pressure which goes up when I gain weight. But my doctor won't aprove the Ozempic. She said my BMI calls for it, but I have to pay privately. It's hard.
Back to top

amother
Seablue


 

Post Wed, Mar 20 2024, 10:20 am
amother OP wrote:
No I started at half of that (.1)
And the side effects are really a lot


Next week take .10 or maximum .12.5 which is half of the lowest dose.

Which is an 1/8th of a mg.

Thats the dose I'm on and I lost 50 pounds so far.
I am not nauseous and have zero side effects except for some constipation.
Back to top

amother
Chambray


 

Post Wed, Mar 20 2024, 10:27 am
Tried Wegovy once, Was prescribed a very high dose in error. I coudn't stop vomiting, couldn't even keep water down. Called Hatzolah and spent the night in the ER where I got intravenous fluids including electrolytes and anti nausea medicine. I'm afraid to try it again even at a very low dose.
Back to top

amother
OP


 

Post Wed, Mar 20 2024, 10:33 am
amother Whitesmoke wrote:
Don’t want to hijack the thread but I’m curious I thought you have to be a certain amount overweight to use this. Can you do this if you only need to lose 20 pounds?


My doctor said she would prescribe it for a 20 pound weight loss. I guess it’s provider specific.
Back to top

amother
Tealblue


 

Post Wed, Mar 20 2024, 10:35 am
amother Seablue wrote:
Next week take .10 or maximum .12.5 which is half of the lowest dose.

Which is an 1/8th of a mg.

Thats the dose I'm on and I lost 50 pounds so far.
I am not nauseous and have zero side effects except for some constipation.


Wow. In how long did you lose the 50 pounds? That's amazing.
Back to top

amother
Lavender


 

Post Wed, Mar 20 2024, 10:36 am
amother OP wrote:
I have been steadily gaining for almost 6 years now. I used to be between 110-120 and now 150-160. I have been trying to lose for years. My doctor who I really trust told me that it’s very safe, people are really losing and I just felt like I had to try it. My goal is 3 months on it to see what happens. I’ve literally tried everything. With this medicine you still have to work hard at it, it just helps. Also, if the side effects are unbearable I would most definitely stop.


Covered by insurance ?
Back to top

amother
OP


 

Post Wed, Mar 20 2024, 11:09 am
amother Lavender wrote:
Covered by insurance ?


No, not covered. My doctor got it for me for about $275/ month
Back to top

amother
Daphne


 

Post Wed, Mar 20 2024, 11:29 am
Why after being on ozempic for 8 weeks. 4 weeks .25 and another 4 .50. I don’t feel nauseous nor did my appetite change, no major side affects and did not lose any weight yet. Starting today 1mg do I still have hope????
Back to top

amother
Babyblue


 

Post Wed, Mar 20 2024, 11:32 am
amother Catmint wrote:
This is mind blowing to me. I honestly cannot believe women subject themselves to these side effects to lose weight. You deserve better! Unless you are diabetic and need it to save your life, why would you do this??? It’s absurd. And yes I’m being judge-mental. .


Obesity is a disease too.

I wouldn't do this for 20 pounds but if my weight was harming my health, I'd strongly consider it.
Back to top

amother
Tealblue


 

Post Wed, Mar 20 2024, 11:37 am
I'm a type 1 diabetic (recently diagnosed) I'm going to ask my Dr if he'll prescribe it for me. I'm in England...
If I have less appetite, I'll eat less and hopefully my glucose levels will be lowered, and easier to manage.

I'm overweight but not obese. I could do with losing around another 30 pounds.
I've already lost about 24 pounds.
Back to top

amother
Lavender


 

Post Wed, Mar 20 2024, 11:38 am
amother OP wrote:
No, not covered. My doctor got it for me for about $275/ month


Wow that sounds like a great price!
Back to top

amother
Dandelion


 

Post Wed, Mar 20 2024, 11:54 am
amother Catmint wrote:
This is mind blowing to me. I honestly cannot believe women subject themselves to these side effects to lose weight. You deserve better! Unless you are diabetic and need it to save your life, why would you do this??? It’s absurd. And yes I’m being judge-mental. .


Curse removed
Back to top

amother
Mayflower


 

Post Wed, Mar 20 2024, 12:12 pm
amother Catmint wrote:
This is mind blowing to me. I honestly cannot believe women subject themselves to these side effects to lose weight. You deserve better! Unless you are diabetic and need it to save your life, why would you do this??? It’s absurd. And yes I’m being judge-mental. .


Honey, this IS the "better".
Back to top

amother
Lavender


 

Post Wed, Mar 20 2024, 12:36 pm
amother Mayflower wrote:
Honey, this IS the "better".


👏👏👏
Back to top
Page 2 of 3 Previous  1  2  3  Next Recent Topics




Post new topic   Reply to topic    Forum -> Health & Wellness -> Healthy Lifestyle/ Weight Loss/ Exercise

Related Topics Replies Last Post
Started Weight Loss Shot Semaglutide - AMA
by amother
16 Yesterday at 11:58 am View last post
Any events today for lag beomer?
by amother
13 Sun, May 26 2024, 10:33 am View last post
How much money did you spend today? 45 Fri, May 24 2024, 12:32 pm View last post
Why is everyone wearing black tights today?
by amother
140 Thu, May 23 2024, 11:36 am View last post
What was in style a few years ago that looks outdated today?
by amother
120 Tue, May 21 2024, 5:37 am View last post